# SDR DALA1218636302

- Difficulty date: February 28, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,889 hours, 12,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Blg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BLG W/W- STA 1480 O/B WEB FOUND CRACK AT ABOUT STR 34L.  LT BLG W/W STA 1480 O/B WEB REPAIRED AS PER B747-400 SRM 53-40-08 REPAIR FIGURE 1.
